# SDR AWKA2019062401

- Difficulty date: June 18, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 11,395 hours, 4,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 402
- Condition: Failed
- Part time: 11,395 hours, 4,947 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE FLIGHT CREW REPORTED SMELLING SMOKE IN THE COCKPIT. WITHIN A COUPLE SECONDS OF SMELLING IT, THE CREW SAW A SHORT PUFF OF SMOKE COME OUT FROM THE AREA OF THE PILOT AND CO-PILOT SIDE VENTS. THE AIRCRAFT MADE AN UN-EVENTFUL LANDING. MAINTENANCE  INSPECTED THE AIRPLANE.  FOUND THAT THE AIR CYCLE MACHINE HAD FAILED. THE ACM WAS REPLACED, OPERATION CHECKS COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER ISSUES.
